| Catalog Number |
2R8402 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp solution set leaked where the buretrol meets the iv tubing.This occurred during tpn (total parenteral nutrition) infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection was performed using the naked eye and there are areas with a potential no surface of contact between the tube and the drip chamber; the insertion depth of the tube into the drip chamber met specifications.Pressure and clear passage under water testing, and priming were performed which identified a leak between the assembly of the tubing and drip chamber.Dimensional testing was performed on the tubing with no issues noted.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: additionally, there is evidence that solvent was applied to the tubing.A computed tomography (ct) scan identified areas without a surface of contact between the tubing and drip chamber; the channel across both components would result in a leak.Should additional relevant information become available, a supplemental report will be submitted.